Publication
Title
Generalized twisted group rings
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2005
ISSN
0021-8693
Volume/pages
294:7(2005), p. 307-320
ISI
000233681300001
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.04.2017
To cite this reference